Alert archive / Indiana / River Flood Warnings in 2016
River Flood Warning 14, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Sep 10, 2016, 2:55 PM CDT for LaPorte County, Saint Joseph County, Starke County, Indiana. It took effect at Sep 10, 2016, 6:28 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2016, 2:55 PM CDT (19:55 UTC)
- In effect from
- Sep 10, 2016, 6:28 PM CDT
- Expired
- Sep 14, 2016, 9:44 AM CDT
- In force
- 4 days
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties LaPorte County, IN, Saint Joseph County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 83 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kankakee River at Davis (DAVI3). The gauge peaked at 10.23 ft at Sep 11, 2016, 3:00 PM CDT.
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05515500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
368
WGUS43 KIWX 101955
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
355 PM EDT SAT SEP 10 2016
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers...
Kankakee River at Davis affecting La Porte...Starke and St. Joseph
Counties
.Minor flooding is expected along the Kankakee River at Davis due to
heavy rainfall Friday night.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC091-141-149-111955-
/O.NEW.KIWX.FL.W.0014.160911T0300Z-160913T1800Z/
/DAVI3.1.ER.160911T0300Z.160911T1200Z.160912T1800Z.NO/
255 PM CDT SAT SEP 10 2016
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Kankakee River at Davis.
* from this evening to Tuesday afternoon.
* At Saturday afternoon the stage was 9.7 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...Rise above flood stage around Saturday night and
continue to rise to near 10.2 feet by 07 AM Sunday September 11.the
river will fall below flood stage around 01 PM Monday September 12.
* At 10.0 feet...Flooding of low lying agricultural areas begins.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$9 follow-up statements
350
WGUS83 KIWX 102334
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
734 PM EDT SAT SEP 10 2016
...The Flood Warning has been extended for the following rivers...
Kankakee River at Davis affecting La Porte...Starke and St. Joseph
Counties
.Heavy rainfall of 4 to 6 inches has fallend across the Kankakee River basin.
Minor flooding is expected to continue.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC091-141-149-112334-
/O.EXT.KIWX.FL.W.0014.160910T2328Z-160913T1800Z/
/DAVI3.1.ER.160910T2150Z.160911T1200Z.160912T1800Z.NO/
634 PM CDT SAT SEP 10 2016
The Flood Warning has been extended for
The Kankakee River at Davis
* until Tuesday afternoon.
* At 6 PM Saturday the stage was 10.1 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.4 feet around 7
AM Sunday September 11 and fall below flood stage around 1 PM
Monday September 12.
* At 10.0 feet...Flooding of low lying agricultural areas begins.
* This crest compares to a previous crest of 10.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$367
WGUS83 KIWX 110052
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
852 PM EDT SAT SEP 10 2016
...The Flood Warning has been extended for the following rivers...
Kankakee River at Davis affecting La Porte...Starke and St. Joseph
Counties
.Heavy rainfall of 4 to 6 inches that fell across the Kankakee River basin last
evening will continue to yield minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC091-141-149-120052-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-160914T0000Z/
/DAVI3.1.ER.160910T2150Z.160911T1200Z.160913T0000Z.NO/
752 PM CDT SAT SEP 10 2016
The Flood Warning has been extended for
The Kankakee River at Davis
* until Tuesday evening.
* At 7 PM Saturday the stage was 10.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to a crest near 10.5 feet around 7
AM Sunday September 11 and fall below flood stage around 7 PM
Monday September 12.
* At 11.0 feet...Flooding of secondary roads near the river begins.
* This crest compares to a previous crest of 10.9 feet which occurred
on Jun 1 2015.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$708
WGUS83 KIWX 111435
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1035 AM EDT SUN SEP 11 2016
...The Flood Warning has been extended for the following rivers...
Kankakee River at Davis affecting La Porte...Starke and St. Joseph
Counties
.Due to recent heavy rainfall, minor flooding is occurring
along the Kankakee River at Davis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC091-141-149-121435-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-160915T0600Z/
/DAVI3.1.ER.160910T2150Z.160911T1400Z.160914T0600Z.NO/
935 AM CDT SUN SEP 11 2016
The Flood Warning has been extended for
The Kankakee River at Davis
* until late Wednesday night.
* At 9 AM Sunday the stage was 10.8 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 1 AM Wednesday September 14.
* At 11.0 feet...Flooding of secondary roads near the river begins.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$402
WGUS83 KIWX 120156
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
956 PM EDT SUN SEP 11 2016
...The Flood Warning continues for the following rivers...
Kankakee River at Davis affecting La Porte...Starke and St. Joseph
Counties
.The Kankakee River at Davis is in flood due to heavy rainfall last
week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC091-141-149-130156-
/O.CON.KIWX.FL.W.0014.000000T0000Z-160915T0600Z/
/DAVI3.1.ER.160910T2150Z.160911T2030Z.160914T0600Z.NO/
856 PM CDT SUN SEP 11 2016
The Flood Warning continues for
The Kankakee River at Davis
* until late Wednesday night.
* At 8 PM Sunday the stage was 10.9 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 1 AM Wednesday September 14.
* At 11.0 feet...Flooding of secondary roads near the river begins.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$730
WGUS83 KIWX 121459
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1059 AM EDT MON SEP 12 2016
...The Flood Warning has been extended for the following rivers...
Kankakee River at Davis affecting La Porte...Starke and St. Joseph
Counties
.Heavy rain from Friday has caused some minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC091-141-149-131459-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-160915T1200Z/
/DAVI3.1.ER.160910T2150Z.160911T2030Z.160914T1200Z.NO/
959 AM CDT MON SEP 12 2016
The Flood Warning has been extended for
The Kankakee River at Davis
* until Thursday morning.
* At 9 AM Monday the stage was 10.8 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 7 AM Wednesday September 14.
* At 11.0 feet...Flooding of secondary roads near the river begins.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$414
WGUS83 KIWX 130149
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
949 PM EDT MON SEP 12 2016
...The Flood Warning continues for the following rivers...
Kankakee River at Davis affecting La Porte...Starke and St. Joseph
Counties
.Heavy rain from Friday has caused some minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC091-141-149-140149-
/O.CON.KIWX.FL.W.0014.000000T0000Z-160915T1200Z/
/DAVI3.1.ER.160910T2150Z.160911T2030Z.160914T1200Z.NO/
849 PM CDT MON SEP 12 2016
The Flood Warning continues for
The Kankakee River at Davis
* until Thursday morning.
* At 8 PM Monday the stage was 10.6 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 7 AM Wednesday September 14.
* At 11.0 feet...Flooding of secondary roads near the river begins.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$150
WGUS83 KIWX 131534
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1134 AM EDT TUE SEP 13 2016
...The Flood Warning continues for the following rivers...
Kankakee River at Davis affecting La Porte...Starke and St. Joseph
Counties
.Heavy rain that occurred last Friday evening has cause minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC091-141-149-141534-
/O.CON.KIWX.FL.W.0014.000000T0000Z-160915T1200Z/
/DAVI3.1.ER.160910T2150Z.160911T2030Z.160914T1200Z.NO/
1034 AM CDT TUE SEP 13 2016
The Flood Warning continues for
The Kankakee River at Davis
* until Thursday morning.
* At 10 AM Tuesday the stage was 10.3 feet and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 7 AM Wednesday September 14.
* At 10.0 feet...Flooding of low lying agricultural areas begins.
* This crest compares to a previous crest of 10.1 feet which occurred
on Jun 30 2013.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$134
WGUS83 KIWX 140128
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
928 PM EDT TUE SEP 13 2016
...The Flood Warning has been extended for the following rivers...
Kankakee River at Davis affecting La Porte...Starke and St. Joseph
Counties
.Heavy rains last week caused the Kankakee River at Davis to rise
above flood stage. The river has been on the decline this week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC091-141-149-150128-
/O.EXT.KIWX.FL.W.0014.000000T0000Z-160915T0600Z/
/DAVI3.1.ER.160910T2150Z.160911T2030Z.160914T0600Z.NO/
828 PM CDT TUE SEP 13 2016
The Flood Warning has been extended for
The Kankakee River at Davis
* until late Wednesday night.
* At 8 PM Tuesday the stage was 10.1 feet and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will fall below the 10.0 foot flood stage
around 1 AM Wednesday September 14.
* At 10.0 feet...Flooding of low lying agricultural areas begins.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$356
WGUS83 KIWX 141444
FLSIWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1044 AM EDT WED SEP 14 2016
...The Flood Warning is cancelled for the following rivers...
Kankakee River at Davis affecting La Porte...Starke and St. Joseph
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC091-141-149-141514-
/O.CAN.KIWX.FL.W.0014.000000T0000Z-160915T0600Z/
/DAVI3.1.ER.160910T2150Z.160911T2030Z.160914T0245Z.NO/
944 AM CDT WED SEP 14 2016
The Flood Warning is cancelled for
The Kankakee River at Davis
* At 9 AM Wednesday the stage was 9.7 feet
* Flood stage is 10.0 feet.
* The river fell below flood stage last night.
* Forecast...The river will fall to near 9.7 feet around 1 PM
Wednesday September 14.
* At 10.0 feet...Flooding of low lying agricultural areas begins.
* This crest compares to a previous crest of 10.1 feet which occurred
on Jun 30 2013.
&&
LAT...LON 4145 8667 4144 8661 4130 8673 4131 8679
4143 8670
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Sep 10, 2:07 PM CDT, 48 minutes earlier.
Area forecast discussion, Sep 10, 2:07 PM CDT, 48 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 307 PM EDT SAT SEP 10 2016 .SYNOPSIS... Issued at 302 PM EDT Sat Sep 10 2016 The first of 2 shots of cooler and less humid air will move into the region this evening. Scattered showers will persist until a cold front passes, especially east of Interstate 69. Lows will bottom out in the 50s with highs on Sunday in the 70s. Even cooler air will arrive mid week with highs struggling to reach 70 Wednesday. && .SHORT TERM...(This Evening through Sunday) Issued at 302 PM EDT Sat Sep 10 2016 Pre frontal trough along the I-69 corridor with band of showers accompanying it. Ahead of this...scattered showers and storms were developing in airmass that has been able to destabilize somewhat as temperatures have climbed into the 80s. Watch recently issued to our immediate SE where severe risk will exist. Can't rule out a strong storm popping east of i-69 until passage of the surface front which was now in NW Indiana. Highest pops maintained along/ahead of trough with lingering slgt chance/chc pops behind this area. Spoke of energy will drop out of the western lakes and bring a shot at some light showers mainly across NE parts of the area. Not overly impressed with best forcing and moisture still across MI so will maintain marginal slight chc of showers for a few hours this evening. Otherwise expect clearing to slowly take place. Sunday should be dry and mostly sunny with highs in the lower to middle 70s. && .LONG TERM...(Sunday Night through Saturday) Issued at 302 PM EDT Sat Sep 10 2016 High pressure will dominate into Tuesday before piece of energy breaks off of western trough and scoots along the northern states. Frontal boundary will move across the area Tues afternoon into Tues night with a chance of showers (thunder?). Not expecting much with deep moisture still cutoff to the south. Most noticeable will be even cooler and less humid air to settle by Wednesday with highs only in the upper 60s in some areas. Longwave trough in the west will begin to eject towards the region by Friday with slight chance to chance pops warranted. && .AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon) Issued at 116 PM EDT Sat Sep 10 2016 Cdfnt movg into nw IN attm will move east across the terminals by this eve. Bands of shra were slowly intensifying ahead of the front over ne IN. Ifr vsbys associated with these shra should should move through FWA by or shortly after 18z issuance so just carried vcsh in 18z tafs for this aftn. Cigs should remain in the mvfr range this aftn with improvement to vfr this eve as drier post frontal air moves in. Strong wind fields over the area but limited mixing may result in ocnl gusts into the 20-25kt range from the w-nw until this eve. && .IWX Watches/Warnings/Advisories... IN...Beach Hazards Statement through Sunday morning for INZ003. MI...Beach Hazards Statement through Sunday morning for MIZ077. OH...NONE. LM...Small Craft Advisory until 11 AM EDT Sunday for LMZ043-046. && SYNOPSIS...Fisher SHORT TERM...Fisher LONG TERM...Fisher AVIATION...JT Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Sep 10, 2:51 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 351 PM EDT SAT SEP 10 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-112000- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 351 PM EDT SAT SEP 10 2016 /251 PM CDT SAT SEP 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE DANGEROUS SWIMMING CONDITIONS DUE TO HIGH WAVES AND STRONG RIP CURRENTS AT LAKE MICHIGAN BEACHES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DANGEROUS SWIMMING CONDITIONS ARE EXPECTED TO CONTINUE THROUGH SUNDAY MORNING AT LAKE MICHIGAN BEACHES. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-112000- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 351 PM EDT SAT SEP 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED TO CONTINUE THROUGH SUNDAY MORNING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Special weather statement, Sep 10, 9:01 AM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1001 AM EDT SAT SEP 10 2016
OHZ016-024-025-101445-
PUTNAM-VAN WERT-ALLEN-
1001 AM EDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ALLEN...VAN WERT AND
PUTNAM COUNTIES...
AT 958 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR OHIO CITY TO 6 MILES NORTHEAST OF
CELINA TO ST. HENRY. MOVEMENT WAS NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS WITH UP TO
AN INCH OF RAIN IN AN HOUR POSSIBLE. THIS MAY CAUSE LOCALIZED
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LOCATIONS IMPACTED INCLUDE...
LIMA...VAN WERT...DELPHOS...OTTAWA...BLUFFTON...SPENCERVILLE...
COLUMBUS GROVE...LEIPSIC...ELIDA...CRIDERSVILLE...KALIDA...PANDORA...
GLANDORF...OTTOVILLE...OHIO CITY...SPENCERVILLE IN ALLEN COUNTY...
MIDDLE POINT...CAIRO...FORT JENNINGS AND HARROD.
THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 141.
LAT...LON 4066 8422 4069 8422 4068 8446 4073 8446
4073 8480 4082 8480 4099 8440 4099 8434
4102 8434 4117 8398 4116 8388 4064 8388
TIME...MOT...LOC 1358Z 246DEG 45KT 4079 8473 4062 8448 4042 8463
NWSLocal storm report, Sep 10, 9:35 AM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1035 AM EDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN LEESBURG 41.33N 85.85W
09/10/2016 M2.40 INCH KOSCIUSKO IN PUBLIC
.
&&
GHLocal storm report, Sep 10, 9:36 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1036 AM EDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN 4 WSW WOODBURN 41.11N 84.93W
09/10/2016 M3.50 INCH ALLEN IN PUBLIC
.
&&
GHLocal storm report, Sep 10, 9:37 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1037 AM EDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN COLUMBIA CITY 41.16N 85.48W
09/10/2016 M3.70 INCH WHITLEY IN PUBLIC
.
&&
GHLocal storm report, Sep 10, 9:38 AM CDT, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1038 AM EDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 AM HEAVY RAIN ARCHBOLD 41.52N 84.30W
09/10/2016 M2.50 INCH FULTON OH PUBLIC
.
&&
GHLocal storm report, Sep 10, 10:31 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1131 AM EDT SAT SEP 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 1 WSW PLYMOUTH 41.34N 86.34W
09/10/2016 M3.99 INCH MARSHALL IN CO-OP OBSERVER
CO-OP OBSERVER STATION PLYMOUTH /PYMI3/.
0800 AM HEAVY RAIN 1 NNW KNOX 41.31N 86.63W
09/10/2016 M3.60 INCH STARKE IN CO-OP OBSERVER
CO-OP OBSERVER STATION KNOX WWTP /KNXI3/.
0700 AM HEAVY RAIN 3 SE MISHAWAKA 41.65N 86.13W
09/10/2016 M3.21 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION 2 ESE MISHAWAKA /IN-SJ-24/.
0700 AM HEAVY RAIN 3 N WOODBURN 41.16N 84.85W
09/10/2016 M3.18 INCH ALLEN IN CO-OP OBSERVER
CO-OP OBSERVER STATION WOODBURN 3N /WDBI3/.
0455 AM HEAVY RAIN 2 N TWIN LAKES 41.33N 86.36W
09/10/2016 M3.12 INCH MARSHALL IN COCORAHS
COCORAHS STATION 1 N TWIN LAKES /IN-ML-6/.
0700 AM HEAVY RAIN 2 ENE GULIVOIRE PARK 41.62N 86.22W
09/10/2016 M3.11 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION 1 ENE GULIVOIRE PARK
/IN-SJ-58/.
0700 AM HEAVY RAIN 2 ENE GULIVOIRE PARK 41.62N 86.22W
09/10/2016 M3.11 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION 1 ENE GULIVOIRE PARK
/IN-SJ-28/.
0700 AM HEAVY RAIN 1 N TRI-LAKES 41.24N 85.49W
09/10/2016 M3.01 INCH WHITLEY IN COCORAHS
COCORAHS STATION 1 NNW TRI-LAKES /IN-WY-11/.
0700 AM HEAVY RAIN 3 N TEEGARDEN 41.50N 86.39W
09/10/2016 M2.86 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION 2 N TEEGARDEN /IN-SJ-17/.
0700 AM HEAVY RAIN 3 WSW WOODBURN 41.12N 84.91W
09/10/2016 M2.85 INCH ALLEN IN COCORAHS
COCORAHS STATION 2 W WOODBURN /IN-AL-32/.
0800 AM HEAVY RAIN 4 NNW PULASKI 41.03N 86.70W
09/10/2016 M2.83 INCH PULASKI IN COCORAHS
COCORAHS STATION 4 NW PULASKI /IN-PL-4/.
0848 AM HEAVY RAIN 2 NW TEEGARDEN 41.49N 86.41W
09/10/2016 M2.78 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION 2 NW TEEGARDEN /IN-SJ-34/.
0800 AM HEAVY RAIN 3 NE DENHAM 41.18N 86.68W
09/10/2016 M2.75 INCH STARKE IN COCORAHS
COCORAHS STATION 2 NE DENHAM /IN-ST-1/.
0700 AM HEAVY RAIN 4 N NEW HAVEN 41.13N 85.03W
09/10/2016 M2.67 INCH ALLEN IN COCORAHS
COCORAHS STATION 4 N NEW HAVEN /IN-AL-39/.
0630 AM HEAVY RAIN 1 ESE LOMAX 41.25N 86.85W
09/10/2016 M2.55 INCH STARKE IN COCORAHS
COCORAHS STATION SAN PIERRE 4.1 NNE
/IN-ST-14/.
0700 AM HEAVY RAIN 1 E BIG LAKE 41.28N 85.47W
09/10/2016 M2.54 INCH NOBLE IN COCORAHS
COCORAHS STATION 1 E BIG LAKE /IN-NB-23/.
0800 AM HEAVY RAIN 1 ESE BRYAN 41.46N 84.53W
09/10/2016 M2.50 INCH WILLIAMS OH CO-OP OBSERVER
CO-OP OBSERVER STATION BRYAN 2SE /BRYO1/.
0800 AM HEAVY RAIN 2 NNE HICKSVILLE 41.32N 84.75W
09/10/2016 M2.48 INCH DEFIANCE OH CO-OP OBSERVER
CO-OP OBSERVER STATION HICKSVILLE /HICO1/.
0900 AM HEAVY RAIN 2 W HANNA 41.41N 86.81W
09/10/2016 M2.45 INCH LA PORTE IN COCORAHS
COCORAHS STATION 1 W HANNA /IN-LP-2/.
1200 AM HEAVY RAIN 2 WSW ELKHART 41.68N 86.00W
09/10/2016 M2.40 INCH ELKHART IN CO-OP OBSERVER
CO-OP OBSERVER STATION ELKHART PUBLIC WORKS
& UT /EKMI3/.
0800 AM HEAVY RAIN 1 WNW JIMTOWN 41.64N 86.04W
09/10/2016 M2.34 INCH ELKHART IN COCORAHS
COCORAHS STATION 1 WNW JIMTOWN /IN-EL-36/.
0800 AM HEAVY RAIN 3 WNW DENHAM 41.17N 86.76W
09/10/2016 M2.20 INCH STARKE IN CO-OP OBSERVER
CO-OP OBSERVER STATION NORTH JUDSON 3S
/NJDI3/.
0600 AM HEAVY RAIN 2 E GRANGER 41.74N 86.10W
09/10/2016 M2.14 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION 1 E GRANGER /IN-SJ-35/.
0805 AM HEAVY RAIN 2 WNW LEO-CEDARVILLE 41.22N 85.06W
09/10/2016 M2.14 INCH ALLEN IN COCORAHS
COCORAHS STATION 2 WNW LEO-CEDARVILLE
/IN-AL-36/.
0740 AM HEAVY RAIN 3 ESE SAN PIERRE 41.18N 86.83W
09/10/2016 M2.08 INCH STARKE IN COCORAHS
COCORAHS STATION 3 ESE SAN PIERRE
/IN-ST-10/.
0700 AM HEAVY RAIN 4 NE FORT WAYNE 41.12N 85.09W
09/10/2016 M2.06 INCH ALLEN IN COCORAHS
COCORAHS STATION FORT WAYNE 4.1 NE
/IN-AL-1/.
0700 AM HEAVY RAIN 1 S THREE RIVERS 41.93N 85.63W
09/10/2016 M2.00 INCH ST. JOSEPH MI CO-OP OBSERVER
CO-OP OBSERVER STATION THREE RIVERS /TRVM4/.
0800 AM HEAVY RAIN 2 ENE GRANGER 41.75N 86.11W
09/10/2016 M2.00 INCH ST. JOSEPH IN COCORAHS
COCORAHS STATION 1 ENE GRANGER /IN-SJ-46/.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 7:32 PM CDT | Special Weather Statement | IWX | Pulaski | 28 min |
| Sep 9, 8:00 PM CDT | Special Weather Statement | IWX | Marshall | 30 min |
| Sep 9, 8:45 PM CDT | Flash Flood Warning | IWX | Marshall, Pulaski, Starke | 3 hr |
| Sep 9, 9:25 PM CDT | Flash Flood Warning | IWX | Marshall, Saint Joseph | 3 hr |
| Sep 9, 10:06 PM CDT | Areal Flood Warning | IWX | Elkhart, Fulton, Kosciusko, LaGrange, Marshall, Noble and 3 more | 3 hr |
| Sep 9, 11:09 PM CDT | Areal Flood Warning | IWX | Marshall, Saint Joseph, Starke | 6 hr |
| Sep 9, 11:38 PM CDT | Areal Flood Warning | IWX | Allen, DeKalb, Huntington, Noble, Whitley | 3 hr |
| Sep 10, 8:06 AM CDT | Special Weather Statement | IWX | Blackford, Jay | 39 min |
Nearby
River Flood Warnings in Indiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.